MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-26
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a large aneurysm in the saphenous vein graft to the right coronary artery.One 4.0 x 26 mm graftmaster stent was implanted at the distal arm of the aneurysm.Due to the size of the aneurysm, a second 4.0 x 26 mm graftmaster stent was implanted at the proximal aneurysm, overlapping the first.Filling was noted at the distal edge, so a 4.0 x 19 mm graftmaster was advanced through the two previously implanted stents.The stent was implanted and post dilatation was performed.No additional filling was noted.Haziness was noted at the proximal edge of the second 4.0 x 26 mm graftmaster stent, likely due to an edge dissection.A 3.5 x 12 mm non-abbott stent was implanted and the dissection was sealed.Post procedure, the patient was doing well.No additional information was noted.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), as a known patient effect that may be associated with use of a coronary stent in native coronary arteries.It was reported that the procedure was performed to treat a large aneurysm in the saphenous vein graft to the right coronary artery.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, ifu states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts.It is unknown if the ifu deviation directly caused or contributed to the reported event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.Na.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11402616
Report Number2024168-2021-01656
Device Sequence Number3483998
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1012582-26
Device Catalogue Number1012582-26
Device Lot Number0112441
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight73